# SDR UALA2013071504949

- Difficulty date: July 14, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,394 hours, 14,550 cycles
- Engine: Pwa PW4060
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 504
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TWICE AT GATE BEFORE PUSHBACK.   R & R ECU IAW AMM, OPS CHECKED GOOD.
